Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering with severe hair loss, dandruff, no improvement with tugain. Effective solution?

i m 24 yrs of age indian male, i am suffering from hair loss since 5 yrs started becoz of a gel dt i used after which hair fall problem started.i got treatment from homeopathy .it was effective only for the time i was taking medicines. Currently i am suffering from severe hair fall and my skin is also visible.I have used TUgain 5% before it was effective but the next time when i used it , it caused even more hair fall. i need some effective solution immedistely coz my hairs are falling too much and also becoming thin.I am also suffering from dandruff .
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  342
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Zuhaib,

Thanks for writing in.
The condition you are suffering is Seborrheic dermatitis.
It is a infective condition.

Treatment can be topical antifungals,steroids, minoxidil etc
Antifungals and steroids in topical form are very safe and effective.
Also oral ketoconazole for 2-3 weeks is extremely helpful.
Few scalp treatments may be required
They are available at dermatology clinics.

Also supportive oral tablets containing biotin and multivitamis can be helpful.

Hope this helps.


Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor